# SDR USAASA01048

- Difficulty date: August 30, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE LEFT MID-CABIN EMERGENCY LIGHT WILL NOT ILLUMINATE.  MAINTENANCE REPLACED THE LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKED OK.  (M)
